General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Tr. Mat. Inst. Steklova, 2005, Volume 250, Pages 95–104 (Mi tm33)  

This article is cited in 17 scientific papers (total in 17 papers)

Spectral Method in Homogenization Theory

V. V. Zhikov

Vladimir State Pedagogical University

Abstract: The problem of homogenization (in the whole space) is considered. The so-called spectral method is applied in order to estimate the difference between the exact solution and special approximations.

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 250, 85–94

Bibliographic databases:
UDC: 517.97
Received in January 2005

Citation: V. V. Zhikov, “Spectral Method in Homogenization Theory”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 250, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 95–104; Proc. Steklov Inst. Math., 250 (2005), 85–94

Citation in format AMSBIB
\by V.~V.~Zhikov
\paper Spectral Method in Homogenization Theory
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 250
\pages 95--104
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 250
\pages 85--94

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, T. A. Suslina, “Averaging of periodic elliptic differential operators with the account of a corrector”, St. Petersburg Math. J., 17:6 (2006), 897–973  mathnet  crossref  mathscinet  zmath  elib
    2. Zhikov V.V., Pastukhova S.E., “On operator estimates for some problems in homogenization theory”, Russ. J. Math. Phys., 12:4 (2005), 515–524  mathscinet  zmath  isi  elib
    3. S. A. Nazarov, “Homogenization of elliptic systems with periodic coefficients: Weighted $L^p$ and $L^\infty$ estimates for asymptotic remainders”, St. Petersburg Math. J., 18:2 (2007), 269–304  mathnet  crossref  mathscinet  zmath  elib
    4. Kamotski V., Matthies K., Smyshlyaev V.P., “Exponential homogenization of linear second order elliptic PDEs with periodic coefficients”, SIAM J. Math. Anal., 38:5 (2006), 1565–1587  crossref  mathscinet  isi  elib  scopus
    5. V. V. Zhikov, S. E. Pastukhova, “Homogenization of degenerate elliptic equations”, Siberian Math. J., 49:1 (2008), 80–101  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. S. E. Pastukhova, “Operator Estimates in Nonlinear Problems of Reiterated Homogenization”, Proc. Steklov Inst. Math., 261 (2008), 214–228  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. G. Cardone, A. Corbo Esposito, S. A. Nazarov, “Homogenization of the mixed boundary value problem for a formally self-adjoint system in a periodically perforated domain”, St. Petersburg Math. J., 21:4 (2010), 601–634  mathnet  crossref  mathscinet  zmath  isi
    8. Pastukhova S., “Estimates in homogenization of parabolic equations with locally periodic coefficients”, Asymptot. Anal., 66:3-4 (2010), 207–228  mathscinet  zmath  isi  elib
    9. Andrianov I.V., Awrejcewicz J., Danishevs'kyy V.V., Weichert D., “Wave Propagation in Periodic Composites: Higher-Order Asymptotic Analysis Versus Plane-Wave Expansions Method”, J. Comput. Nonlinear Dynam., 6:1 (2011), 011015  crossref  mathscinet  isi  elib  scopus
    10. S. E. Pastukhova, “Approximations of the operator exponential in a periodic diffusion problem with drift”, Sb. Math., 204:2 (2013), 280–306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. S. E. Pastukhova, “Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients”, Math. Notes, 94:1 (2013), 127–145  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. T. F. Sharapov, “On the resolvent of multidimensional operators with frequently changing boundary conditions in the case of the homogenized Dirichlet condition”, Sb. Math., 205:10 (2014), 1492–1527  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. S. E. Pastukhova, “Approximation of the Exponential of a Diffusion Operator with Multiscale Coefficients”, Funct. Anal. Appl., 48:3 (2014), 183–197  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. Borisov D., Cardone G., Durante T., “Norm-Resolvent Convergence For Elliptic Operators in Domain With Perforation Along Curve”, C. R. Math., 352:9 (2014), 679–683  crossref  mathscinet  zmath  isi  elib  scopus
    15. Borisov D., Cardone G., Durante T., “Homogenization and norm-resolvent convergence for elliptic operators in a strip perforated along a curve”, Proc. R. Soc. Edinb. Sect. A-Math., 146:6 (2016), 1115–1158  crossref  mathscinet  zmath  isi  elib  scopus
    16. Cardone G., “Waveguides With Fast Oscillating Boundary”, Nanosyst.-Phys. Chem. Math., 8:2 (2017), 160–165  crossref  mathscinet  isi
    17. Khrabustovskyi A., Post O., “Operator Estimates For the Crushed Ice Problem”, Asymptotic Anal., 110:3-4 (2018), 137–161  crossref  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:640
    Full text:228

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019